# SDR UPS97223150

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Check Vlv
- Condition: Malfunctioned
- Location: Apu Compt
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, HEAVY SMOKE IN COCKPIT SHORTLY AFTER TAKEOFF, BEFORE GEAR RETRACTION.  ALL A/C PACK INDICATIONS NORMAL.  AIR TURNBACK TO JAX.  *S/D*  FOUND SMOKE FUMES TO BE SYDROL.  FOUND LOOSE FITTING DRIPPING ONTO PACK (L), TIGHTENED FITTING, RUN ENGS, FUMES STILL PRESENT.  REMOVED AND REPLACED 3 CHK VALVES AND PRESS REGULATOR IN HYD RES PRESS SYS.
